# SDR CA991008001

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Damaged
- Location: Adc
- Component: HG1804312
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AUTOPILOT DISCONNECTED, EXPERIENCED DIFFICULTY CONTROLLING AIRCRAFT.  REQUIRED 20 DEGREES OF RT AILERON TO MAINTAIN LEVEL FLIGHT.  AIR DATA CONNECTOR PIN 26 BENT ACROSS PINS 23, 24 AND PIN 25 BROKEN OFF.  REPAIRED.
